Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The minimal genus problem in $\mathbb{C\mskip-1mu P}^2 \mathbin{\#} \mathbb{C\mskip-1mu P}^2$

Mohamed Ait Nouh

Algebraic & Geometric Topology 14 (2014) 671–686
Abstract

In this paper, we give two infinite families of counterexamples and finite positive examples to a conjecture on the minimal genus problem in 2#2 proposed by Lawson [Exposition. Math. 15 (1997) 385–431].

Keywords
minimal genus problem, $\mathbb{CP}^2$–genus, twisting operation
Mathematical Subject Classification 2010
Primary: 57Q25
Secondary: 57Q45, 57N70
References
Publication
Received: 24 September 2008
Revised: 8 August 2013
Accepted: 8 August 2013
Published: 30 January 2014
Authors
Mohamed Ait Nouh
Department of Mathematical Sciences
University of Texas at El Paso
500 West University Avenue
Bell Hall 144
El Paso, Texas 79968
USA